# SDR WXOA99018

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, DENT DISCOVERED ON RIGHT SIDE OF RUDDER BETWEEN RIBS 23 AND 24, LOCATED APPROXIMATELY 18 INCH FROM TRAILING EDGE.  TRIMMED OUT DAMAGED AREA.  FABRICATED REPAIR EXTERNAL DOUBLER IAW DC-9 SRM 55003, PAGE 18, FIG 4.  APPLIED ALODINE AND PRIMER PER DC-9 SRM 55-03, 51-30-1 AND 51-20-0.  (M)
